# SDR DXTA2023050185100

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 13,315 hours, 10,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR VENT DOOR: MAIN DOOR VENT DOOR - INTERMITTENT. WHEN OPENING THE MAIN CABIN DOOR, THE LOWER MIDDLE RED SIX PACK LIGHT DOES NOT ILLUMINATE. AND, AFTER THE DOOR IS CLOSED AND LOCKED THE AMBER CABIN DOOR ANNUNCIATOR REMAINS ILLUMINATED.//CORRECITVE ACTION// R/R VENT DOOR SOLENOID PN 6711335-1. ACCOMPLISHED FUNCAITONAL CHECK WITH NO DEFECTS NOTED. C560 AMM 52-10-00
